# SDR 2002UALA00931

- Difficulty date: May 25, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N332UA
- Make and model: Boeing 737322
- Aircraft serial: 24193
- Aircraft time: 42,504 hours, 20,689 cycles
- Engine: Ge CFM56*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT OUTER LOWER SKIN IS CRACKED ON AFT ROW RIVETS, 38TH RIVET FROM INBD SIDE.   MAJOR REPAIR ACCOMPLISHED. DAMAGE CUT OUT, DOUBLER REPAIR ACCOMPLISHED.
